# SDR SWAA990701

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Row 4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OVERNIGHT CHECK, FOUND FLOOR TRACK EMERGENCY LIGHT INOPERATIVE AT ROW 4.  SECURED LOOSE BULB IN SOCKET PER MM.
